Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 23-50.
@article{ASENS_1993_4_26_1_23_0,
     author = {Guivarc'h, Y. and Le Jan, Y.},
     title = {Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {23--50},
     publisher = {Elsevier},
     volume = {Ser. 4, 26},
     number = {1},
     year = {1993},
     doi = {10.24033/asens.1666},
     zbl = {0784.60076},
     mrnumber = {94a:58157},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1666/}
}
TY  - JOUR
AU  - Guivarc'h, Y.
AU  - Le Jan, Y.
TI  - Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1993
DA  - 1993///
SP  - 23
EP  - 50
VL  - Ser. 4, 26
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1666/
UR  - https://zbmath.org/?q=an%3A0784.60076
UR  - https://www.ams.org/mathscinet-getitem?mr=94a:58157
UR  - https://doi.org/10.24033/asens.1666
DO  - 10.24033/asens.1666
LA  - en
ID  - ASENS_1993_4_26_1_23_0
ER  - 
%0 Journal Article
%A Guivarc'h, Y.
%A Le Jan, Y.
%T Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions
%J Annales scientifiques de l'École Normale Supérieure
%D 1993
%P 23-50
%V Ser. 4, 26
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1666
%R 10.24033/asens.1666
%G en
%F ASENS_1993_4_26_1_23_0
Guivarc'h, Y.; Le Jan, Y. Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 23-50. doi : 10.24033/asens.1666. http://archive.numdam.org/articles/10.24033/asens.1666/

[Die] J. Dieudonné, Éléments d'analyse 9, Gauthier-Villars, Paris, 1982.

[F] J. Franchi, Théorèmes des résidus asymptotiques pour le mouvement Brownien sur une surface riemannienne compacte (Ann. I.H.P., Vol. 27, 1991, pp. 445-462). | Numdam | MR | Zbl

[H] S. Hu, Homotopy Theory, Academy Press, 1959. | MR

[G] Y. Guivarc'H and G. Hardy, Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov (Ann. I.H.P., Vol. 24, 1988, pp. 73-98). | Numdam | MR | Zbl

[GL] Y. Guivarc'H and Y. Le Jan, Sur l'enroulement du flot géodésique (C.R. Ac. Sc. Paris, T. 311, Série I, 1990, pp. 645-648). | MR | Zbl

[HW] G. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, University Press, Oxford, 1975.

[JK] A. Jakubowski and M. Kobus, α-Stable Limit Theorems for Sums of Dependent Random Vectors (J. Mult. Analysis, Vol. 29, 1989, pp. 219-251). | MR | Zbl

[Ka] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Heidelberg, New York, 1976. | MR | Zbl

[KS] A. Katsuda and T. Sunada, Closed Orbits in Homology Classes (Pub. Math. I.H.E.S., Vol. 71, 1990). | Numdam | MR | Zbl

[LeH] J. Lehner, Discontinuous Groups and Automorphic Functions (A.M.S., Providence, 1964). | MR | Zbl

[L] P. Lévy, Fractions continues aléatoires (Rend. Circ. Math. Palermo, 1952, pp. 1-39). | MR | Zbl

[LM] T. Lyons and H. P. Mc Kean, Windings of the Plane Brownian Motion, (Advances in Maths, Vol. 51, 1984, pp. 212-225). | MR | Zbl

[N] F. Norman, Markov Processes and Learning Model (Academic press, 1972). | Zbl

[Rat] M. Ratner, The Central Limit Theorem for Geodesic Flows on n Dimensional Manifolds of Negative Curvature (Israël J. of Math., Vol. 16, 1973, pp. 180-197). | MR | Zbl

[RY] D. Revuz and M. Yor, Continuous Martingale Calculus and Brownian Motion (to appear).

[Sch] B. Schoenberg, Elliptic Modular Functions, Springer, Berlin, Heidelberg, New York, 1974.

[Se] C. Series, The Modular Surface and Continued Fractions (J. London Math. Soc., Vol. 31, 1985, pp. 69-80). | MR | Zbl

[Si] Y. G. Sinaï, The Central Limit Theorem for Geodesic Flows on Manifolds of Constant Negative Curvature (Dokl. Akad. Nauk SSSR, Vol. 133, 1960, pp. 1303-1306). | MR | Zbl

[Spi] F. Spitzer, Some Theorems Concerning Two Dimensional Brownian Motion (Trans. Ann. Math. Soc., Vol. 87, 1958, pp. 187-197). | MR | Zbl

[Spr] G. Springer, Introduction to Rieman Surfaces, Addison-Wesley (Reading, 1957). | MR | Zbl

[Su] Sullivan, Disjoint Spheres, Approximation by Imaginary Quadratic Numbers and the Logarithm Law for Geodesics, (Acta Math., Vol. 149, 1983, pp. 123-237). | MR | Zbl

Cited by Sources: